# SDR AALA20170614008

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 67,328 hours, 8,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL ROW 20 SEAT MOUNTED EMERGENCY LIGHTS FAIL TO TEST, FOUND LOOSE CONNECTOR. SECURED THE CONNECTOR AND THE EMERGENCY LIGHTS OPS CHECKED OK IAW AMM 33-51-00.
